PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 59 | 3 | 203-213
Tytuł artykułu

On a class of nonlinear ellipticequations in Hilbert spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider elliptic nonlinear equations in a separable Hilbert space and their solutions in spaces of Sobolev type.
Rocznik
Tom
59
Numer
3
Strony
203-213
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-10-28
poprawiono
1993-03-03
poprawiono
1993-07-05
Twórcy
  • Institute of Mathematics, University of Łódź, S. Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [1] S. N. Bernstein, Sur les équations du calcul des variations, Ann. Sci. École Norm. Sup. 29 (1912), 431-485.
  • [2] F. E. Browder, Nonlinear functional analysis and nonlinear integral equations of Hammerstein and Urysohn type, in: Contributions to Nonlinear Functional Analysis, Acad. Press, New York, 1971, 425-500.
  • [3] P. Fijałkowski, On the equation x''(t) = F(t,x(t)) in the Sobolev space H¹(ℝ), Ann. Polon. Math. 53 (1991), 29-34.
  • [4] P. Fijałkowski, On the solvability of nonlinear elliptic systems in Sobolev spaces, ibid. 56 (1992), 149-156.
  • [5] A. Granas, R. Guenther and J. Lee, Nonlinear boundary value problems for ordinary differential equations, Dissertationes Math. 244 (1985).
  • [6] L. Hörmander, The Analysis of Linear Partial Differential Operators, Springer, Berlin, 1983.
  • [7] K. J. Palmer, On the complete continuity of differentiable mappings, J. Austral. Math. Soc. 9 (1969), 3-4.
  • [8] B. Przeradzki, On the solvability of singular BVP's for second-order ordinary differential equations, Ann. Polon. Math. 50 (1990), 279-289.
  • [9] K. Yosida, Functional Analysis, Springer, Berlin, 1980.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv59z3p203bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.